# SDR MASA200601699

- Difficulty date: June 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,723 hours, 4,087 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6524 MZT - RIGHT OUTBOARD SPOILERON FAILED WITH FLIGHT SPOILER DEPLOYMENT.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.
